# SDR DALA2015120307364

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 107,783 hours, 13,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUCK RAIL DAMAGED IN LOWER FWD CARGO COMPARTMENT AT BS 590.  DAMAGE LENGTH 6". REMOVED DAMAGED TIE DOWN TRUCK AT BS 580 TO BS 600 OF TRUCK LBL 45.5.  DAMAGE CONTAINED AND OK TO INSTALL.  INSTALLED NEW TRACK AND REPAIR SPLICES FROM BS 580 TO BS 600 IAW SRM 53-00-52, REPAIR 10.  REQUIRED INSPECTION COMPLETED.
